Please use this identifier to cite or link to this item:
|Coisotropic regularization of singular Lagrangians
Marín Solano, Jesús
Teoria de camps (Física)
Camps de galga (Física)
Field theory (Physics)
Gauge fields (Physics)
|American Institute of Physics
|We present an alternative approach to the usual treatments of singular Lagrangians. It is based on a Hamiltonian regularization scheme inspired on the coisotropic embedding of presymplectic systems. A Lagrangian regularization of a singular Lagrangian is a regular Lagrangian defined on an extended velocity phase space that reproduces the original theory when restricted to the initial configuration space. A Lagrangian regularization does not always exists, but a family of singular Lagrangians is studied for which such a regularization can be described explicitly. These regularizations turn out to be essentially unique and provide an alternative setting to quantize the corresponding physical systems. These ideas can be applied both in classical mechanics and field theories. Several examples are discussed in detail. 1995 American Institute of Physics.
|Reproducció digital del document proporcionada per AIP i http://dx.doi.org/10.1063/1.531275
|It is part of:
|Journal of Mathematical Physics, 1995, vol. 36, num. 10, p. 5522-5539
|Appears in Collections:
|Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.